# SDR ASAA0956146

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 5,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT.  REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO 500I LBL 23 WL 156.
